RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 504–507 (Mi zvmmf5895)  

Scientific communications

A problem of identifying functions that generate a nonlinear operator

R. D. Baglai

Novosibirsk

Full text: PDF file (375 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 211–214

Bibliographic databases:

UDC: 518:517.948
MSC: 45J05
Received: 11.07.1975
Revised: 10.11.1975

Citation: R. D. Baglai, “A problem of identifying functions that generate a nonlinear operator”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 504–507; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 211–214

Citation in format AMSBIB
\Bibitem{Bag77}
\by R.~D.~Baglai
\paper A problem of identifying functions that generate a nonlinear operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 504--507
\mathnet{http://mi.mathnet.ru/zvmmf5895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0493218}
\zmath{https://zbmath.org/?q=an:0351.45015}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 211--214
\crossref{https://doi.org/10.1016/0041-5553(77)90051-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5895
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p504

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020